# SDR ASAA2016021315732

- Difficulty date: February 13, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN-SPAR RIB STIFFENER, 2 EA, CRACKED DOT ATTACHED, HSS 92 - HSS 92.7.  ACFT GROUNDED.  REMOVED DAMAGE AT 2 EA STIFFENERS ON RT HORIZONTAL STABILIZER IN-SPAR RIB AT STABILIZER BS 92.7 AND ACCOMPLISHED PERMANENT REPAIRS IAW  SRM 55-10-09-2R-4.  REMOVED DOT A950.
